# SDR ARWA9807126

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 3411 · Pitot/Static System
- Part: B-Nut
- Condition: Loose
- Location: Pitot-Static Sys
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

30 KNOT SPLIT ON AIRSPEED AND 1000 SPLIT ON ALTIMETERS CLIMBING THROUGH FL 310, SPLITS ON BOTH WERE INCREASING, BOTH HIGH ON F/O SIDE.  SECURED LOOSE B NUT IN CEILING OF AIRCRAFT BELLY.  ACCOMPLISHED PITOT-STATIC CHECK.  OPS AND LEAK CHECK ED NORMAL IAW MM 34-12-0.
